# SDR AALA20160331017

- Difficulty date: March 31, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 50,342 hours, 20,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146A81242
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  AFT CARGO DOOR OTBD WEB CHORD AT STRINGER 25R, BETWEEN FS 794 & 847 HAS OVERSIZED ATTACH HOLES.  R & R CHORD IAW AARD 51-00-05-1 REPAIR 1.
